• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

Medication side effects

Fox

Active Member
#1
I've started taking zyprexa in the last month and it makes me sleep a lot.
I also feel weakness in my legs and everything seems so exhausting. Should i tell this to my doctor?
Anyone else who takes zyprexa experience this?
 

Beautiful Disaster

Forum Buddy
SF Supporter
#2
If the side affects are interfering with your daily activitities, you should bring it up. :)
Normally down here they tell you the side affects before getting the medication.

I took something else, way way back so don't remember, but it did the same. Specially the sleeping part.

Good luck <3
 

Sunspots

Pffffeckn amazin
Safety & Support
SF Supporter
#3
Hey :)
You often find that side effects from psych meds reduce after a few weeks so don't give up hope yet. Having said that, antipsychotics are often known for their sedating effects. Do you take it in the morning or at bedtime? If in the morning it's worth switching to nighttime if you're able and see if that helps.

But it's certainly worth mentioning it to your doctor so that it can at least be monitored.
 

Ash600

Of dust and shadows
SF Creative
SF Supporter
#4
Hey there.
What you have described are of some of the common side effects associated with Zyprexa. In some cases as already mentioned they could reduce in their intensity over time as your body adjusts to this med. However, as already stated it would be a good idea to report all untoward effects to your pharmacist/doctor so that further action may be taken if necessary. I'm also wondering if you're on any other meds as there could be a possible drug interaction going on here. Again, another thing for your medical team to possibly look into.
 

Please Donate to Help Keep SF Running

Total amount
$410.00
Goal
$255.00
Top